| Model Number |
G52260 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/16/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that crossover technique was performed after multiple stenoses in the right sfa (superficial femoral artery).There wasn't much vessel calcification, but the physician attempted to dilate the stenosis twice at 8 atm.The balloon ruptured in the proximale stenosis at 2 atm after the third attempt.The pta (percutaneous transluminal angioplasty) was successful and there were no reported adverse effects to the patient as a result of this product problem.